# SDR AWXA200301062

- Difficulty date: September 8, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK, FUNCTIONAL CHECK OF EMERGENCY EVACUATION LIGHT SYSTEM FOUND THE RT OVER WING, RT AND LT EMERGENCY ESCAPE SLIDE, AND RT AFT WING (EXTERNAL) LIGHTS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE RT OVER WING, AND RT AFT CARGO COMPARTMENT EMERGENCY LIGHT BATTERY PACKS, OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD IAW T/C A1C33006.
